MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58 - user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).Note: manufacturer contacted customer on 7/17/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 294, 252 and 274 mg/dl.Customer was also concerned with back to back fasting blood test results performed during the call using truemetrix meter of 316 and 309 mg/dl.The customer's expected fasting blood glucose test result range is 110 - 120 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 10/31/2018 and open vial date is 05/10/2018.The meter memory was reviewed for previous test result history: (b)(6).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 294, 252 and 274 mg/dl.Customer was also concerned with back to back fasting blood test results performed during the call using truemetrix meter of 316 and 309 mg/dl.The customer's expected fasting blood glucose test result range is 110 - 120 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 10/31/2018 and open vial date is 05/10/2018.The meter memory was reviewed for previous test result history: result 1 :316mg/dl, date: (b)(6) 2018, time:12:33pm, fasting; result 2 :309mg/dl, date: (b)(6) 2018, time:12:33pm, fasting; result 3 :294mg/dl, date: (b)(6) 2018, time:11:35pm, fasting; result 4 :252mg/dl, date: (b)(6) 2018, time:02:15pm, fasting; result 5 :274mg/dl, date: (b)(6) 2018, time:11:18pm, fasting.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report #: (b)(4) returned meter evaluated with no defect found.Test strips not returned for evaluation.Test strip vial with different lot# returned.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi#: (b)(4).Note: manufacturer contacted customer on 7/17/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7747964
Report Number1000113657-2018-00825
Device Sequence Number1258320
Product Code NBW
UDI-Device Identifier00011822445610
UDI-Public(01)00011822445610
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2460
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 07/10/2018
Supplement Date Received by Manufacturer07/10/2018
Initial Report FDA Received Date08/03/2018
Supplement Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY